# SDR DALA2024020701669

- Difficulty date: February 7, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 80,231 hours, 31,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Out Of Limits
- Location: Bs 1320-1340
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 N REF TO NRC 230: CORROSION OUT OF LIMITS ON FLOOR SUPPORT BTW STA 1320 -STA1340 AND LBL 10.45 AND RBL 10.45. CORRECTIVE ACTION: SUMMARY OF NRC 00725: FLOOR SUPPORT BTW STA 1320 TO STA 1340 AND LBL 10.45 AND RBL 10.45 WERE REPAIRED PER B757-200 SRM. (0190580)
